# SDR AALA201705269011

- Difficulty date: May 23, 2017
- Submitted: May 26, 2017
- Operation: Air carrier
- Aircraft: N716UW
- Make and model: Airbus A319-112
- Aircraft serial: 1055
- Aircraft time: 49,466 hours, 28,707 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Motor
- Condition: Burned Out
- Location: Blower
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

BURNED OUT MOTOR ODOR, AFTER BLOWER FAULT , FLOOR VIBRATION AND HIGH PITCH NOISE. MX REPLACED FOWARD AVIONICS BLOWER MOTOR.
